Discount: Equate – Headache Relief, Extra Strength, Acetaminophen, Aspirin and Caffeine, Coated Tablets, 200-Count

511xzW3kOUL

Get The Best Deal
See Special Price
$17.14
 
ADD TO CART

For temporary relief of the pain of headache, sinusitis, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain. Extra Strength Headache Relief is a combination pain reliever that contains acetaminophen, aspirin and therapeutically active caffeine. Doctors call the enhanced pain relieving effect provided by products that contain caffeine in combination with acetaminophen and aspirin “caffeine adjuvancy”. And doctors believe that these non-prescription combination pain-relief products offer major advantages for headache sufferers. Many doctors recommend a non-prescription combination pain reliever like Headache Relief as an alternative before prescription medications. Interestingly, caffeine is also an ingredient in many of the most frequently used prescription headache medications. In independent studies of patients with tension-type headache, the combination of acetaminophen, aspirin and therapeutically active caffeine was shown to provide superior pain relief over acetaminophen alone.In three clinical studies, 94% of patients needed only one dose of Extra Strength Headache Relief to relieve tension-type headache pain.

  • Compare to Excedrin Caplets active ingredients
  • Acetaminophen, Aspirin and Caffeine
  • Pain Reliever + Pain Reliever Aid
  • For the temporary relief of minor aches and pains